Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 134, NWS Goodland, KS

June 20, 2011Decatur County, Sheridan County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jun 20, 2011, 5:18 PM CDT for Decatur County, Sheridan County, Kansas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2011, 5:18 PM CDT (22:18 UTC)
Expired
Jun 20, 2011, 6:00 PM CDT
In force
42 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Decatur County, KS, Sheridan County, KS

The radar

The Goodland radar (KGLD), 121 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 1:00 PM CDTTornado Watch PDSSPC10 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.3 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 159 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
163 J/kg
Mixed-layer CIN
-253 J/kg
Mixed-layer LCL
570 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
159 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

400 
WUUS53 KGLD 202218
SVRGLD
KSC039-179-202300-
/O.NEW.KGLD.SV.W.0134.110620T2218Z-110620T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
518 PM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN DECATUR COUNTY IN NORTHWEST KANSAS...
  NORTHEASTERN SHERIDAN COUNTY IN NORTHWEST KANSAS...

* UNTIL 600 PM CDT

* AT 516 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  TASCO...AND WAS MOVING NORTH AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SELDEN...LEOVILLE AND DRESDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR
NORTHWEST KANSAS.

&&

LAT...LON 3926 10048 3963 10060 3966 10017 3957 10018
      3957 10017 3935 10016 3929 10016
TIME...MOT...LOC 2219Z 168DEG 24KT 3940 10029
WIND...HAIL 60MPH 1.00IN
$$

ROBINSON
1 follow-up statement
915 
WWUS53 KGLD 202238
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
438 PM MDT MON JUN 20 2011

KSC039-179-202300-
/O.CON.KGLD.SV.W.0134.000000T0000Z-110620T2300Z/
SHERIDAN KS-DECATUR KS-
538 PM CDT MON JUN 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DECATUR AND NORTHEASTERN SHERIDAN COUNTIES UNTIL 600 PM CDT...

AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
SOUTHEAST OF LEOVILLE...AND WAS MOVING NORTH AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
  SELDEN...LEOVILLE AND DRESDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3926 10048 3963 10060 3966 10017 3957 10018
      3957 10017 3935 10016 3929 10016
TIME...MOT...LOC 2238Z 168DEG 24KT 3952 10032
WIND...HAIL 60MPH 1.00IN
$$

ROBINSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 3:43 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Jun 20, 3:43 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
243 PM MDT MON JUN 20 2011

.SHORT TERM (TONIGHT-WEDNESDAY)...
239 PM MDT MON JUN 20 2011

TONIGHT THE UPPER LEVEL TROUGH WHICH HAS BROUGHT RAINFALL AND SEVERE
WEATHER TO THE CWA WILL CONTINUE TO LIFT NORTHEAST.  MODELS STILL
NOT AGREEING ON THE EXACT LOCATION OF THE 700MB LOW...BUT ARE IN
GOOD AGREEMENT WITH THE 500MB LOW.  FAVORED NAM AND RUC AS THESE TWO
SEEMED TO HAVE THE BEST HANDLE ON THE MOVEMENT OF THE MIDLEVEL
TROUGH OUT OF COLORADO.  DURING THE EVENING HOURS THE ENTIRE CWA
COULD STILL SEE RAINFALL.  THE BEST CHANCES WILL BE OVER THE
NORTHEAST PARTS OF THE AREA WHICH ARE CLOSEST TO THE DYNAMICS OF THE
UPPER LOW.  THE CHANCES THEN DECREASE TO THE SOUTHWEST AS THOSE
AREAS ARE FURTHER AWAY FROM THE BETTER DYNAMICS FOR LIFT.  OVERNIGHT
THE CHANCES DECREASE TO THE NORTHEAST AS THE UPPER LOW CONTINUES TO
MOVE OUT OF THE CWA.  WINDS WILL BE STRONG DUE TO THE TIGHT PRESSURE
GRADIENT IN PLACE OVER THE CWA. KEPT THE FLASH FLOOD WATCH FOR THE
NORTHWEST CWA GOING AS THAT AREA HAS CONTINUED TO RECEIVE
RAINFALL THROUGH THE DAY.

TUESDAY THE WINDS WILL STRENGTHEN IN THE MORNING SIMILAR IN
STRENGTH TO MONDAY. STRENGTH OF THE WINDS LOOKS TO BE WELL INTO
ADVISORY CRITERIA. DUE TO CURRENT ADVISORY ALREADY IN PLACE...WILL
HOLD OFF ISSUING A NEW ADVISORY. THE LAST OF THE RAINFALL SHOULD
EXIT THE NORTHEAST PART OF THE CWA BY LATE MORNING. DURING THE
AFTERNOON THERE IS SOME INSTABILITY AND UPPER LEVEL LIFTING OVER
THE NORTHEASTERN CWA. INCLUDED A SLIGHT CHANCE FOR THIS AREA IN
CASE THE ENVIRONMENT IS STILL ABLE TO SUPPORT SOME STORM
DEVELOPMENT.

TUESDAY NIGHT THROUGH WEDNESDAY NIGHT WINDS WILL BE LIGHTER...WITH
SOME BREEZY WINDS WEDNESDAY OVER THE EASTERN CWA.

TEMPERATURES THROUGH THE SHORT TERM WILL BE NEAR NORMAL.

.LONG TERM (THURSDAY-MONDAY)...
239 PM MDT MON JUN 20 2011

THE UPPER LEVEL TROUGH THAT HAS BROUGHT RAIN AND SEVERE WEATHER TO
THE CWA WILL BE EAST OF THE CWA AT THE BEGINNING OF THIS PERIOD.
FOLLOWING THE EXITING TROUGH WILL BE AN UPPER LEVEL RIDGE.  THIS
RIDGE WILL DOMINATE THE WEATHER THROUGH THE LONG TERM AS IT
PROGRESSES FROM THE GREAT BASIN AND MOVES SOUTHEAST...WITH THE
NORTHERN PERIPHERY OF THE RIDGE OVER THE CWA.  AS A RESULT THIS
PERIOD WILL BE DRY FOR THE MOST PART.  HOWEVER THERE WILL BE SOME
SLIGHT CHANCES FOR RAINFALL SATURDAY AND SUNDAY AS SOME LOW LEVEL
MOISTURE MOVES INTO THE AREA COINCIDENT WITH LIFTING FROM MINOR
UPPER LEVEL DISTURBANCES MOVING ALONG THE EDGE OF THE RIDGE.
TEMPERATURES WILL BE NEAR NORMAL.

JTL
&&

.AVIATION...
1135 AM MDT MON JUN 20 2011

FOR THE 18Z TAFS...SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS
THE AREA AS THE UPPER LEVEL LOW MOVES ACROSS THE REGION. CEILINGS
WILL CONTINUE TO REMAIN MVFR THROUGH ABOUT 12Z...BECOMING VFR
WITH A SCATTERED MIDLEVEL DECK THROUGH AFTER 12Z. WINDS WILL
BECOME STRONG THROUGH THE REST OF THE AFTERNOON AND THROUGH THE
OVERNIGHT HOURS. SOME GUSTS MAY APPROACH 45 TO 50KTS AT KGLD WITH
30 TO 38KTS AT KMCK. WINDS WILL DECREASE SLIGHTLY AFTER
06-07Z...BUT STILL REMAIN GUSTY THROUGH THE REST OF THE PERIOD.

PMM
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR KSZ001.

     WIND ADVISORY UNTIL 6 AM MDT /7 AM CDT/ TUESDAY FOR KSZ001-013-
     014-027>029-041-042.

NE...HIGH WIND WARNING UNTIL 5 PM CDT THIS AFTERNOON FOR NEZ080-081.

     FLASH FLOOD WATCH UNTIL MIDNIGHT MDT /1 AM CDT/ TONIGHT FOR
     NEZ079-080.

CO...FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT FOR COZ090.

     WIND ADVISORY UNTIL 6 AM MDT TUESDAY FOR COZ090>092.

&&
Hazardous weather outlook, Jun 20, 4:02 PM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GOODLAND KS
302 PM MDT MON JUN 20 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-211930-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
302 PM MDT MON JUN 20 2011 /402 PM CDT MON JUN 20 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG STORM SYSTEM WILL CONTINUE TO MOVE ACROSS THE AREA TODAY
BRINGING WIDESPREAD PRECIPITATION. SEVERE THUNDERSTORMS WILL BE
POSSIBLE DURING THE AFTERNOON...WITH THE POTENTIAL DECREASING IN
THE EVENING. LARGE HAIL WILL BE THE PRIMARY THREAT WITH ANY STORM
THAT FORMS. THERE IS ALSO A SMALL THREAT FOR TORNADOES IN
VICINITY OF THE SURFACE LOW...MAINLY EAST OF A MCCOOK TO GOVE
LINE.

LOCALLY HEAVY RAIN FALL IS POSSIBLE THROUGH THE EVENING HOURS.
AS A RESULT THE ENTIRE AREA WILL BE AT RISK OF FLASH FLOODING AS
RAIN WILL FALL ON SATURATED TO NEARLY SATURATED SOILS. STRONG
WINDS WILL SPREAD ACROSS MUCH OF THE AREA IN THE AFTERNOON AND
EVENING. WIND GUSTS TO AROUND 50 MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WINDS WILL DEVELOP ACROSS THE AREA TUESDAY
MORNING AND LAST INTO THE EARLY EVENING. GUSTS UP TO 50 MPH WILL
BE POSSIBLE.

THE CHANCE FOR THUNDERSTORMS WILL RETURN TO THE AREA THIS
WEEKEND. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jun 20, 3:09 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
209 PM MDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     TSTM WND GST     MCCOOK                  40.20N 100.62W
06/20/2011  M62 MPH          RED WILLOW         NE   ASOS

&&

50
Local storm report, Jun 20, 3:17 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
217 PM MDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FLASH FLOOD      3 S SHARON SPRINGS      38.85N 101.75W
06/20/2011                   WALLACE            KS   LAW ENFORCEMENT

            WATER OVER HIGHWAY 27 IN 3 LOCATIONS GENERALLY BETWEEN
            MILE MARKERS 134 AND 137

&&

50
Special weather statement, Jun 20, 3:29 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
329 PM CDT MON JUN 20 2011

KSZ014-028-029-202100-
GOVE-LOGAN-THOMAS-
329 PM CDT MON JUN 20 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR THOMAS COUNTY IN NORTHWEST KANSAS...LOGAN COUNTY
IN WEST CENTRAL KANSAS AND GOVE COUNTY IN WEST CENTRAL KANSAS...

AT 326 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF
MINGO TO 6 MILES WEST OF THE MONUMENT ROCKS...MOVING EAST AT 5 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3934 10098 3871 10064 3871 10103 3932 10125
TIME...MOT...LOC 2029Z 270DEG 4KT 3924 10113 3880 10087

ROBINSON
Local storm report, Jun 20, 3:43 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GOODLAND KS
243 PM MDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TORNADO          2 SSW CALVERT           39.81N 99.77W
06/20/2011                   NORTON             KS   TRAINED SPOTTER

            TRAINED SPOTTER LOCATED 6 N NORTON REPORTING SMALLER
            TORNADO OUT AHEAD OF MAIN TORNADO LOOKING TO SOUTHEAST.

&&

50
Special weather statement, Jun 20, 4:16 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
316 PM MDT MON JUN 20 2011

KSZ002-003-NEZ080-081-202145-
DECATUR-HITCHCOCK-RAWLINS-RED WILLOW-
416 PM CDT MON JUN 20 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR RAWLINS COUNTY IN NORTHWEST KANSAS...DECATUR
COUNTY IN NORTHWEST KANSAS...HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA
AND RED WILLOW COUNTY IN SOUTHWEST NEBRASKA...

AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
MCCOOK TO REXFORD...MOVING NORTHWEST AT 15 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3957 10062 3957 10084 3966 10106 4035 10089
      4036 10046
TIME...MOT...LOC 2116Z 120DEG 11KT 4032 10063 3954 10075

ROBINSON
Local storm report, Jun 20, 4:27 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
327 PM MDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TSTM WND GST     SE ANGELUS              39.19N 100.69W
06/20/2011  E60 MPH          SHERIDAN           KS   TRAINED SPOTTER

&&

50

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 12:20 AM CDTSevere Thunderstorm WarningGLDCheyenne55 min
Jun 20, 3:48 AM CDTWind AdvisoryGLDCheyenne, Gove, Greeley, Logan, Sherman, Thomas and 2 more23 hr
Jun 20, 3:56 AM CDTFlash Flood WatchGLDCheyenne17 hr
Jun 20, 5:34 AM CDTSevere Thunderstorm WarningGLDGreeley, Wallace41 min
Jun 20, 6:06 AM CDTSevere Thunderstorm WarningGLDGreeley, Logan, Wallace39 min
Jun 20, 6:34 AM CDTSevere Thunderstorm WarningGLDGove, Logan, Thomas, Wallace41 min
Jun 20, 7:09 AM CDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas51 min
Jun 20, 7:26 AM CDTSevere Thunderstorm WarningGLDGreeley, Wallace64 min
Jun 20, 7:53 AM CDTSevere Thunderstorm WarningGLDDecatur, Gove, Graham, Norton, Sheridan, Thomas67 min
Jun 20, 8:19 AM CDTSevere Thunderstorm WarningGLDLogan, Sherman, Wallace56 min
Jun 20, 9:13 AM CDTSpecial Weather StatementGLDSherman47 min
Jun 20, 9:46 AM CDTSevere Thunderstorm WarningGLDRawlins, Thomas59 min
Jun 20, 9:49 AM CDTSpecial Weather StatementGLDGreeley, Wichita26 min
Jun 20, 10:09 AM CDTSevere Thunderstorm WarningGLDWichita44 min
Jun 20, 10:44 AM CDTSevere Thunderstorm WarningGLDRawlins61 min
Jun 20, 10:53 AM CDTSpecial Weather StatementGLDWichita52 min
Jun 20, 11:21 AM CDTSevere Thunderstorm WarningGLDGove25 min
Jun 20, 12:47 PM CDTSevere Thunderstorm WarningGLDGove, Graham, Sheridan58 min
Jun 20, 12:56 PM CDTTornado WarningGLDGove, Graham, Sheridan52 min
Jun 20, 1:26 PM CDTTornado WarningGLDDecatur, Graham, Norton, Sheridan64 min
Jun 20, 1:35 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins30 min
Jun 20, 1:43 PM CDTFlash Flood WarningGLDLogan, Sherman, Thomas, Wallace6 hr
Jun 20, 2:03 PM CDTTornado WarningGLDGraham, Norton27 min
Jun 20, 2:09 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins51 min
Jun 20, 2:26 PM CDTTornado WarningGLDNorton34 min
Jun 20, 2:57 PM CDTTornado WarningGLDNorton18 min
Jun 20, 3:02 PM CDTFlash Flood WarningGLDGove, Sheridan, Thomas6 hr
Jun 20, 3:29 PM CDTSpecial Weather StatementGLDLogan31 min
Jun 20, 4:10 PM CDTFlash Flood WarningGLDCheyenne, Rawlins, Sherman, Thomas3 hr
Jun 20, 4:16 PM CDTSpecial Weather StatementGLDDecatur29 min
Jun 20, 4:21 PM CDTSevere Thunderstorm WarningGLDGove, Logan, Sheridan, Thomas35 min
Jun 20, 5:02 PM CDTTornado WarningGLDSheridan17 min
Jun 20, 5:27 PM CDTTornado WarningGLDSheridan63 min
Jun 20, 5:57 PM CDTTornado WarningGLDDecatur, Graham, Norton, Sheridan1 min
Jun 20, 6:00 PM CDTTornado WarningGLDDecatur60 min
Jun 20, 6:25 PM CDTTornado WarningGLDDecatur, Norton65 min
Jun 20, 6:49 PM CDTTornado WarningGLDDecatur, Sheridan56 min
Jun 20, 6:51 PM CDTFlash Flood WarningGLDDecatur, Rawlins, Sheridan, Thomas6 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.